# SDR ASAA2022090939923

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 27,746 hours, 8,575 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018170
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C 78472010 FAN BLADE LUBRICATION FOUND PLATFORM #1, #16, #18 DAMAGED. GROUNDED - YES. REMOVED AND REPLACED PLATFORMS #1, #16 AND #18 REF ASA T/C 7847210.
